Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada/Kaletra
Jun 17, 2007

I was prescribed these 2 drugs last week. I began taking them but started having trouble with both insomnia and something odd- a worsening of my depression. After the 3rd day, the depression has gotten worse and I couldn't sleep at all. Are these side effects from either of these 2 drugs? I'm not experiencing any other side effect just insomnia and a worsening of depression.

Response from Dr. Young

Thanks for your post.

I don't think that either Truvada or Kaletra would be responsible for causing depression- especially within just a few days of starting. One question is whether your taking antidepressants or other supplements. It's possible that you may be experiencing an unanticipated drug-drug reaction.

Either way (and certainly before you stop your HIV medications), I'd let your healthcare provider know about the symptoms that you're experiencing.

Best of health, BY



Previous
Please Help! I took wrong dose by mistake.
Next
side effects might be fatal?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement